# SDR AALA2020071329008

- Difficulty date: July 11, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 56,731 hours, 33,257 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 21,800 hours, 10,231 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 2123M56P04
- Part serial: LMDB6061
- Condition: Inoperative
- Location: Rt Engine
- Part time: 21,800 hours, 10,231 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - AUTO THROTTLE  DISENGAGED WITH AUTO PILOT #2. MEL 22-06 AUTOTHRUST FUNCTION, AUTHORIZED 11JUL2020T2020Z. REPLACED PREVIOUSLY: 5CA1 RELAY (AALA202006279003),  5CA2 RELAY (AALA202007069001), FMGC #2 (AALA202007069004).  REMOVED AND REPLACED ECU (ELECTRONIC CONTROL UNIT) ENGINE 2, PER AMM 73-21-60, OPERATIONAL CHECK (CHAN. A & B) GOOD. CLEARED MEL.
